Format

Send to

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2012 Mar 5;174(10):649-50.

[Sublingual haematoma as a result of dysregulated peroral anticoagulant therapy].

[Article in Danish]

Author information

1
Øre-, næse- og halsafdeling Ø, Regionshospitalet Viborg, Skive, Denmark. fischer@dadlnet.dk

Abstract

We describe a case of spontaneous sublingual haematoma secondary to warfarin toxicity, leading to impending airway obstruction. The case was handled with the administration of vitamin K and fresh frozen plasma, and without invasive airway handling. Furthermore, we discuss the presentation of the condition and the signs of impending airway obstruction. Preferred management includes a safe airway and reversion of coagulopathy. The prognosis is good when treatment is prompt and correct.

PMID:
22395015
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center